# SDR DHL2003741512

- Difficulty date: March 27, 2003
- Submitted: April 5, 2003
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-200
- Aircraft serial: 21931
- Aircraft time: 44,384 hours, 35,863 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK DISCREPANCY AS FOLLOWS, BS 440 FRAME DENTED LT ABOVE FLOOR LEVEL.  REMOVED FASTENERS BS 440 FRAME LT ABOVE FLOOR LEVEL IAW B-727 SRM 51-30-2.  CUT OUT DAMAGED AREA AND FABRICATED DOUBLER REPAIR IAW B-727 SRM 53-10-4 FIG 2.  INSTALL DOUBLER REPAIR IAW B-727 SRM 51-30-2.
